- 11 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A man in his 40s developed grade 3 acute renal failure following concomitant administration of direct acting antiviral agent sofosbuvir and chemotherapy with cisplatin and a man in his 50s developed grade 2 kidney toxicity during treatment with cisplatin [ages at the times of reaction onsets not stated; not all dosages and routes stated].
Patient 1: The man was referred for Peripheral T-cell lymphoma stage IVA in May 2015 at the age of 43 years. Disseminated focal gastric and nodal involvement was noted and Hepatitis-C virus infection was detected at baseline. A complete remission was achieved following the administration of CHOP chemotherapy comprising cyclophosphamide, doxorubicin, vincristine and methylprednisone1. In March 2016, he was referred for...
- Rossotti R, et al. Feasibility of all-oral anti-HCV treatment during DHAP chemotherapy and autologous stem cell transplantation for T-cell lymphoma. New Microbiologica: Quarterly Journal of Microbiological Sciences 41: 242-245, No. 3, Jul 2018. Available from: URL: https://www.ncbi.nlm.nih.gov/pubmed/29620791 - ItalyGoogle Scholar